Forum: Advice / Girls Only PG-13

birth control... help
By beauty_queen88
On Thu Jul 08, 2010 09:05 PM

hi girls,

havent been on for awhile so not sure if this has already been posted but i have a massive question for you all.

in march last year (09) i had a really bad miscarriage and went to the doctor and got a marena put in my uterus... the only problem is i havent recieved a period in over a year, not sure if it a good thing or if something is wrong i hate doctors and have been overseas and travelling so i havent had the chance to see my original doctor from home.

has anyone else experienced this or if you have the rod in your arm do you still get your period?

Sammy xx

2 Replies to birth control... help

re: birth control... help
By Heartmember has saluted, click to view salute photosPremium member
On Thu Jul 08, 2010 09:19 PM
Edited by Heart (21721) on 2010-07-08 21:19:38
It's Mirena, not Marena.

Your periods may change

For the first 3 to 6 months, your monthly period may become irregular. You may also have frequent spotting or light bleeding. A few women have heavy bleeding during this time. After your body adjusts, the number of bleeding days is likely to decrease (but may remain irregular), and you may even find that your periods stop altogether for as long as Mirena is in place. Around the end of the third month of use, you may see up to a 75% reduction in the amount of menstrual bleeding. By one year, about 1 out of 5 users may hay have no period at all. Your periods will return once Mirena is removed. If you do not have a period for 6 weeks during Mirena use, contact your healthcare provider to rule out pregnancy.

Why your menstrual cycle may change

The reason many women may have lighter periods or stop having periods altogether with Mirena centers on the uterine lining.

Typically, this is how your period works:

* Every month, the lining of the uterus thickens during the first half of your menstrual cycle
* The lining is shed as menstrual flow
* On average, a woman's menstrual flow lasts 3 to 4 days. It may be shorter or longer, depending on the woman

Once Mirena is properly placed:

* The levonorgestrel in Mirena reduces the monthly thickening of the lining of your uterus
* Less thickening means less menstrual flow
* Eventually your menstrual flow may stop completely

Once Mirena is removed, your menstrual cycle will come back.

mirena-us.com . . .

Though if you haven't had any follow-up care after a "really bad" miscarriage and the insertion of Mirena, I suggest being more responsible with your reproductive health.
re: birth control... help
By Brittanymember has saluted, click to view salute photosPremium member
On Fri Jul 09, 2010 10:05 AM
Edited by Brittany (36942) on 2010-07-09 10:05:32
Edited by Brittany (36942) on 2010-07-09 10:08:36
My nana hated doctors...she passed away a lot earlier than she probably should have because of refusing to go to one.

If something was seriously wrong then you'd need to learn to go to a doctor. No one likes to go to the doctor (or at least I sure as heck don't) but it's gotta be done sometimes.

Often, google helps with questions like these as their website will answer general FAQ's.

ReplySendWatch

Powered by XP Experience Server.
Copyright ©1999-2019 XP.COM, LLC. All Rights Reserved.
XL
LG
MD
SM
XS
XL
LG
MD
SM
XS